# SDR DALA2020031501853

- Difficulty date: March 13, 2020
- Submitted: March 15, 2020
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 57,400 hours, 7,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEEPLS AT SEATS 30-31 INOPERATIVE. RECONNECTED MOLEX CONNECTOR AT SEAT 31 WALL. LP 6558594
